# SDR 05FDEA02143

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 12,779 hours, 6,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 6-5310-82112, COMPLIED WITH EA 6-5310-82112 FUSELAGE-MAIN FRAME, FRAME 28 GOUGE REPAIR STR 10L THROUGH STR 11L.
